# SDR DL72S011441

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 62,251 hours, 46,360 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO DFW FOR LOW HYDRAULICS FLUID IN SYSTEM A. SERVICED A SYSTEM TO 4.4 GALLONS. INSPECTED ACFT FOR LEAKS, NONE FOUND.
